02-6737-1167
English
한국어
English
Korean Society of Mathematical Education
http://www.ksme.info
Article Info.
Home
Article Info.
The Mathematical Education
(한국수학교육학회지시리즈A:수학교육)
Volume 25 Issue 3
/
Pages.25-29
/
1987
/
1225-1380(pISSN)
/
2287-9633(eISSN)
Korean Society of Mathematical Education (한국수학교육학회)
Certain Class of Regular Univalent Functions
Lee, Suk-Young
(Ewha Womans University)
Published : 1987.06.01
PDF
Download PDF
〈 Previous
Next 〉
Abstract
Keywords
Detail Search
×
Title, Summary, Keyword
Publications
Publication Year
Volume
Issue
Page
Author
Affiliation
Publisher
DOI
Publication Type
Journal
Conference Proceeding Paper
Magazine